# SDR SWIA2020020648263

- Difficulty date: January 27, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR CUTOUT- BETWEEN FS 319.00 AND FS 349.00 STR 17R AND STR 18R THERE ARE 2 AREAS OF FLAKING /MISSING PAINT AND LIGHT CORROSION ON FLOOR SUPPORT BEHIND SERVICE DOOR LOWER LATCH FITTINGS.   (C-CHECK) RO 2/04/2020   REPAIRED FWD GALLEY SERVICE DOOR CUTOUT- BETWEEN FS 319.00 AND FS 349.00 STR 17R AND STR 18R IAW REO, CRJ 200 SRM, CRJ200 AMM
